Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

punkkrockkprincess

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About punkkrockkprincess

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. This is a different dermatologist than the first time, and he has been prescribing accutane since it first came out with a lot of success, so I guess I just assumed that he knew what he was doing. I have had moderate-severe cystic (and regular) acne on my face, back, chest, and arms for about 7 years and accutane is basically my last resort because I've tried basically everything else. I haven't had a headache in about 3 days, so maybe that wore off? I'll definitely talk to him about it thoug
  2. We aren't entirely sure why I have migraines, it was just assumed that it's genetic since my dad also has them. The last time I was on accutane, I started on 10mg and went up 10mg every month for about three months before I stopped.
  3. I started accutane about a week ago and I'm already experiencing the side effects. I already had chronic migraines, but my head is starting to hurt really badly, and I don't know if it's from the medication or not. Also, my skin is extremely dry, red, and burning. I refuse to stop accutane, but what should I do? Also, My dermatologist has me on 100mg a day (I'm 120lbs and 17). I did accutane a few years ago, but I had to stop early because of headaches. Also, I'm on a college track team,
×